# SDR SA08002

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - NUMEROUS SEAT MOUNTED EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REPAIRED WIRE AT SEAT 20 LT, AND REPLACED EMERGENCY POWER SUPPLY UNIT, FIN 11WL.  OPERATIONALLY CHECKS OK.
